Skip to content
My WebMD Sign In, Sign Up
Nature's Monthly Gift :(
avatar
RanMao posted:
warning: TRIGGER



I'm back up to a weight where I am able to have my "monthly gift" again, and I know I should be happy since it means my body is stronger now, but I feel miserable. The bloating is making me feel FAT, even though I know I'm not. The added cravings are also a pain, and make me feel horrible because I'm more hungry than usual. I keep beating myself up for eating an extra apple at lunch today (which is RIDICULOUS) but I'm so frustrated! I was doing so good with eating enough and not feeling guilty, but the added bloating is making my ED bite back full force, telling me that I'm huge. Does this happen to anyone else when it's their time of the month? Any suggestions for reducing bloating/feeling better? Thanks.
Reply
 
avatar
shadowrose7 responded:
I don't know what ed means, but I had a health teacher that said when you have your monthly gift. Excercise is good for it.
Try reducing your salt intake. Salt can also make you bloated. Apples are good for you so work on trying not beating your self. Make a positive mantra to say to your self when you beat yourself up or multiple ones. Also work on creating a positive mental outlook on your body, which should also help you to not beat yourself up. Eat healthy and some excercise and mediate and remind your self that you are working on being healthy physically and mentally.
 
avatar
Caprice_WebMD_Staff replied to shadowrose7's response:
Hi Shadowrose and welcome to WebMD,

'ED' in this case means 'Eating Disorder', that's what this community is all about. Thanks for reaching out to help another.
You're braver than you believe, and stronger than you seem, and smarter than you think.
~Christopher Robin to Pooh
 
avatar
weightlessbywinter105 responded:
Hi girly, I understand as a woman who just completed trement for my anorexia, what always helped me was to drink and excessive amount of water or cyrstal light. Exercise is good, but try not to over do it.
Much love


Spotlight: Member Stories

Hello. My story is pretty simple. I was a gymnast my entire life up until 5 years ago. Since I quit gymnastics I have begun to gain weight and started...More

Helpful Tips

How to load photos on WebMD
WebMD has created a guide to assist you with loading your photos. Photo upload guide More
Was this Helpful?
8 of 14 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.